# SDR SWIA201439536

- Difficulty date: October 2, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK HAS CHAFE DAMAGE AT BL 45, AT T/E, APPROXIMATELY 3" IN LENGTH WITH 2 EA SMALL CHAFE MARKS JUST FORWARD OF THE T/E.  C-CHECK BLENDED OUT CHAFING DAMAGE ON RT WING LOWER PLANK, BL 45 JUST FWD OF T/E IAW REO.
